# SDR CHQA20130109009

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 29,256 hours, 24,824 cycles
- Engine: Rroyce AE3007A12
- Engine time: 19,417 hours, 17,591 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BLEED 1 LEAK MESSAGE DURING FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE O-RINGS AT JOINTS 17, 19, 23, AND 26 IN THE BLEED SYSTEM.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
